Model spaces and Toeplitz kernels in reflexive Hardy spaces

Câmara, MC, Malheiro, MT and Partington, JR (2016) Model spaces and Toeplitz kernels in reflexive Hardy spaces. Operators and Matrices, 10 (1). pp. 127-148. ISSN 1846-3886

Abstract

Metadata

Item Type: Article
Authors/Creators:
  • Câmara, MC
  • Malheiro, MT
  • Partington, JR
Copyright, Publisher and Additional Information:

(c) 2015, Ele-Math. This is an author produced version of a paper accepted for publication in Operators and Matrices.

Keywords: Model space, Toeplitz operator, Hardy space, near invariance.
Dates:
  • Published: 1 March 2016
  • Accepted: 24 June 2015
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 02 Jul 2015 15:10
Last Modified: 08 Mar 2016 19:25
Published Version: http://dx.doi.org/10.7153/oam-10-09
Status: Published
Publisher: Ele-Math
Identification Number: 10.7153/oam-10-09
Open Archives Initiative ID (OAI ID):

Export

Statistics